RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 174, Number 5, Pages 1024–1025 (Mi dan33138)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Isothermal coordinates on surfaces of bounded integral mean curvature

Yu. G. Reshetnyak

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (334 kB)

Document Type: Article
Presented: A. D. Aleksandrov
Received: 23.06.1966

Citation: Yu. G. Reshetnyak, “Isothermal coordinates on surfaces of bounded integral mean curvature”, Dokl. Akad. Nauk SSSR, 174:5 (1967), 1024–1025

Citation in format AMSBIB
\Bibitem{Res67}
\by Yu.~G.~Reshetnyak
\paper Isothermal coordinates on surfaces of bounded integral mean curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 174
\issue 5
\pages 1024--1025
\mathnet{http://mi.mathnet.ru/dan33138}


Linking options:
  • http://mi.mathnet.ru/eng/dan33138
  • http://mi.mathnet.ru/eng/dan/v174/i5/p1024

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Comput. Math. Math. Phys., 50:1 (2010), 65–92  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:40
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019